Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the evaluation of integrals related to the error function

Authors: C. Chiarella and A. Reichel
Journal: Math. Comp. 22 (1968), 137-143
MSC: Primary 65.25
MathSciNet review: 0223068
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society